| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +17.0d) was implanted (b)(6) 2026.Postoperatively, the patient complained of visual disturbances and dissatisfaction with vision prior to beginning light treatments.No light treatments were performed before the lal was explanted on (b)(6) 2026 due to the patient's dissatisfaction with vision and a new lal (+14.0d) with a significant diopter difference was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).